# SDR AALA2019060439042

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 56,077 hours, 32,648 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 6315
- Condition: Failed
- Location: Nr 2 Wheel
- Part time: 15,852 hours, 7,845 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT AIR RETURNED TO DEPARTURER ON ACCOUNT OF AUTOBRAKE FAULT. FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED WHEEL TACH #2 FIN 21GG IAW AMM 32-42-57. FUNCTIONAL TEST ACCOMPLISHED, CHECKS GOOD IAW AMM 32-42-00.
